MAUDE Adverse Event Report: ALMA LASERS LTD OPUS

ALMA LASERS LTD OPUS
Catalog Number AASP12091701BA0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperpigmentation (4837)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hyperpigmentation following the opus plasma treatment.Although recovery is expected, the event is reported due to extensive area of hyperpigmentation.
 
Event or Problem Description
It was reported about hyperpigmentation following the opus plasma treatment.
 
Additional Manufacturer Narrative
Hyperpigmentation following the opus plasma treatment.Although recovery is expected, the event is reported due to extensive area of hyperpigmentation.Udi related data quality updates: this supplemental report represents a correction to a previously submitted mdr.
 
Event or Problem Description
It was reported about hyperpigmentation following the opus plasma treatment.

Brand Name
OPUS
Common Device Name
OPUS
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key19653251
Report Number3004167969-2024-00018
Device Sequence Number6596459
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public(01)17290110121782(11)221220
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale